# SDR 2A6R2024101872002

- Difficulty date: October 18, 2024
- Submitted: October 18, 2024
- Operation: General aviation
- Aircraft: N341AM
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7232
- Aircraft time: 3,447 hours, 11,781 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Skin
- Part number: 350A23428820
- Condition: Cracked
- Location: Tailboom
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DAMAGE WAS DISCOVERED ON THE TAIL BOOM LOWER SKIN (PN: 350A23-4288-20) AT THE UPPER AFT AREA OF THE BATTERY DOOR OPENING.  A DETAILED DESCRIPTION OF THE DAMAGE AND AN APPROVED REPAIR PROCEDURE IS PROVIDED IN AIRBUS REPAIR DESIGN APPROVAL SHEET RDAS-EC130-53-2024-2929, ISSUE A DATED 23 SEP 2024.
